A Simple Group of Order 44,352,000.

Donald G. Higman; Charles C. Sims

Mathematische Zeitschrift (1968)

  • Volume: 105, page 110-113
  • ISSN: 0025-5874; 1432-1823

How to cite


Higman, Donald G., and Sims, Charles C.. "A Simple Group of Order 44,352,000.." Mathematische Zeitschrift 105 (1968): 110-113. <http://eudml.org/doc/170967>.

author = {Higman, Donald G., Sims, Charles C.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {110-113},
title = {A Simple Group of Order 44,352,000.},
url = {http://eudml.org/doc/170967},
volume = {105},
year = {1968},

AU - Higman, Donald G.
AU - Sims, Charles C.
TI - A Simple Group of Order 44,352,000.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 110
EP - 113
KW - group theory
UR - http://eudml.org/doc/170967
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.